# SDR DL72S991382

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 655612910
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE C2 DOOR SURROUND LOWER SILL OUTBD CHORD, CORROSION REPAIR.  THE OUTBOARD CHORD OF THE C2 DOOR OPENING LOWER SILL WAS FOUND CORRODED ON THE OUTBD FLANGE BETWEEN FS 950F+11 AND FS 960.  THE CORROSION WAS BLENDED AWAY WITH A MAXIMUM DEPTH OF .075.  THE DAMAGE WAS REPAIRED WITH AN ALUMINUM STRAP PER ER/A 367596-14, REV A.
